# SDR AT0000309

- Difficulty date: May 25, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 6L, CRACKED AT BS 617.  REMOVED CRACKED SECTION OF LONGERON, SPLICED IN NEW SECTION IAW TIMCO SERVICE ORDER 151057-49788.
